Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shazzie

Finacea and facial hair

I have been on Finacea for about a month. Without a doubt...it works. My skin is looking much better. However, i have noticed that i have increased facial hair. Its not severe .... but i can see it. That would be ok if i was male! But i am female!!! Its not like i can go and shave!

I am considering going on Spiro to help the situation and hopefully clear the last of my acne too.

Has anybody else experienced facial hair with Finacea??

Share this post


Link to post
Share on other sites

hey shazzie

aw man that sucks! facial hair as in where...? the upper lip and/or side burns areas? ive only used finacea for a week now (too early to say anything about results) so i havent noticed any increase facial hair .....(yet?).

maybe consider bleaching/plucking/threading/waxing?

g'luck

ocean

Share this post


Link to post
Share on other sites

I seem to have hair everywhere where you put the Finacea. Its very slight and blonde, so not very noticable to other people....but i can definitely see it.

From reading other posts, i dont think this happens to everyone. Oceanmist?? Have you had any success yet?

Share this post


Link to post
Share on other sites

well if its not noticeable to other ppl, and its blonde too, there probably isnt much to worry about...

its been about 9 days of finacea using now. can't really say much. my skin looked like it was getting better.. then i had a mini breakout. i think the finacea may have "purged" my skin a bit... oh well. there's a bit of itching when i apply it but it goes away quickly. this morning i took a good look at my skin and got really disheartened at all my red marks and pigmentation (even tho my skin is super smooth, my skin still looks like crap), but its only been 9 days. a member here said that in 3 months, it took away 90% of their red marks. so i need to be patient and just wait.

Share this post


Link to post
Share on other sites

There is no correlation between Finacea and increased facial hair. The only thing I can think of is you are just being more conscious on your face. You tend to be curious on your results so that you go very near the mirror and inspect every millimeter of your face and thus, noticed the imperfections that you haven't noticed before. lol I was in the same boat as you before. :D

Share this post


Link to post
Share on other sites

Unfortunately there is a correlation between Finacea and facial hair....its listed as one of the possible side effects..... trust my luck to end up with a rare side effect.....

See below....

SIDE EFFECTS: Burning, stinging, tingling or itching skin may occur during the first few weeks, but then subside as your body adjusts to this medication. Excessive facial hair growth may rarely occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. This medication may infrequently cause abnormal changes in skin color (hypopigmentation). Dark-skinned individuals may notice a lightening in skin color. Consult your doctor or pharmacist for advice and report these changes if they occur. Tell your doctor immediately if this unlikely but serious side effect occurs: worsening of cold sores or fever blisters (oral herpes). Tell your doctor immediately if this highly unlikely but very serious side effect occurs: worsening of asthma symptoms (e.g., increased trouble breathing, increased use of quick-relief inhalers). An allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include: rash, persistent itching, swelling, dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor or pharmacist.

This was from the following website....

http://www.medicinenet.com/azelaic_acid_ge...cal/article.htm

:wall:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×